After taking orlistat, after taking a bath, I found that the eyes were yellowish (as shown in the picture), and there was no pain in the abdomen, but the eyes felt yellow. I don't know whether it was liver damage. Do you need to see a doctor immediately? Or observation?
After taking orlistat, if his eyes change color or there are some other abnormalities in his body, it may be the symptom of excessive side effects caused by the drug. If the symptom is obvious, it is recommended to go to the hospital for a blood routine and liver function related test to carry out some relevant treatment according to the specific situation.
Generally speaking, after taking orlistat, there may be some gastrointestinal adverse reactions. But there are also individual patients who can cause liver damage. It's not clear from the picture, but if you feel obvious sclera yellowing. If the color of urine is darker, it's better to go to the hospital to test the liver function
According to the pictures you currently provide, young female patients do not consider the yellow dye of tympanic membrane. If they are excessively worried, they can go to the hospital to improve the liver function examination and further understand the condition. In case of liver injury, stop medication treatment and give symptomatic treatment at the same time. At the same time, they also need to maintain good living habits, eat reasonably and exercise properly